# SDR DALA2022033002111

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK ANGLE FITTING, FRAME FOOT L/H. CORRECTIVE ACTION: REPLACED ANGLE FITTING FRAME FOOT LH SIDE PER A320 SRM 51-72-11. (2175553)
